# SDR FDEA202402220246

- Difficulty date: February 22, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 63,645 hours, 30,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5398674321090
- Condition: Bent
- Location: Frms 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT TAIL SECTION FR86 TO FR87 FOUND 2EA ANGLES DEFORMED. DEFORMED ANGLES REMOVED AND REPLACED NEW ONE INSTALLED WITH RIVETS.(2EA) I.A.W   A300-600 SRM 51-72-10-001, PAGE.2 AND SRM 51-40-21-001, PARA.6, PAGE.7B-23. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100, AT FUSELAGE FR86 TO FR87.
